MAUDE Adverse Event Report: TELEFLEX MEDICAL WECK VISISTAT 35W 6/BOX; STAPLE, REMOVABLE (SKIN)

TELEFLEX MEDICAL WECK VISISTAT 35W 6/BOX; STAPLE, REMOVABLE (SKIN)
Catalog Number 528135
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2026
Type of Reportable Event Malfunction

Brand Name
WECK VISISTAT 35W 6/BOX
Common Device Name
STAPLE, REMOVABLE (SKIN)
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
Teleflex Medical
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25893866
Report Number3003898360-2026-00318
Device Sequence Number9956340
Product Code QQS
UDI-Device Identifier14026704736284
UDI-Public(01)14026704736284(11)230523(17)280522(10)73E2300843
Combination Product (Y/N)N
Initial Reporter CountryKS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Type of Report Initial,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number528135
Device Lot Number73E2300843
Date Returned to Manufacturer07/15/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer07/29/2026
Initial Report FDA Received Date07/21/2026
Supplement Report FDA Received Date08/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown